# SDR 2002UALA00797

- Difficulty date: May 1, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 29,132 hours, 18,332 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 616R BELOW FLOOR FORWARD OF OVERWING EXIT IS CRACKED (FRAME INNER CHORD).  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED FRAME WEB.  MANUFACTURED AND INSTALLED NEW WEB SECTION AND SPLICE DOUBLER.
